# SDR DLM88070697

- Difficulty date: June 7, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 48,750 hours, 38,027 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Leaking
- Location: Apu Oil System
- Part time: 16,601 hours, 31,292 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK, APU SHUTDOWN AS CABIN FILLED WITH SMOKE.  MTC IN PROGRESS ON APU AND DUCT BURNOUT.  FND APU LOW OIL PRESSURE SWITCH LEAKING OIL.  REPLACED SAME, NO LEAKS NOTED.  WHILE PERFORMING OP 5089 APU AUTO SHUTDOWN FOR LOW OIL PRESSURE.  REPLACED ECU AS PRECAUTION REMOVED AND REPLACED APU PER TRANS 9T103, C/W OPN 5089 APU /ENGINE DUC BURNOUT.
